RUS  ENG
Full version
JOURNALS // Algebra i logika // Archive

Algebra Logika, 2001 Volume 40, Number 1, Pages 3–21 (Mi al206)

This article is cited in 3 papers

$G$-Identities of Nilpotent Groups. I

M. G. Amaglobeli


Abstract: The structure of a group $V_{n,red}(G)$ of reduced $G$-identities of rank $n$ is treated subject to the condition that $G$ is a nilpotent group of class 1 or 2. The results obtained allow us to settle the question of whether a $G$-variety $G$-$\operatorname{var}(G)$ generated by a nilpotent group $G$ of class 2 is finitely based. Moreover, we introduce the concepts of a $d$-commutator subgroup and of a main $d$-group, associated with $G$.

Keywords: a group of reduced $G$-identities, nilpotent group of class 2, $G$-variety, finitely based $G$-variety.

UDC: 512.54

Received: 21.01.2000
Revised: 15.05.2000


 English version:
Algebra and Logic, 2001, 40:1, 1–11

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025